Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... supplements, but no noticable problem with food containing Tryptophan. I take quite alot of protein shakes(bodybuilding) and my protein powder ...
1 answer • 31 Aug 2009
... are gone. I tried both Kava Kava and GABA. While years ago I got great relief from Kava Kava, this time around nothing. The GABA reaction was ...
1 answer • 22 Oct 2009
I have to do a paper over the Thanksgiving break and it is about Tryptophan. I wasn't asked to go to into detail but i think that the question ...
1 answer • 25 Nov 2009
Is it true that you should not take L-Tryptophan if you are taking Prozac? Thank you
1 answer • 15 Jul 2013
Taking lexapro and protein powder(contains l tryptophan). Is this going to cause serotonin syndrome?
Have been agitated ,confused and memory problems. Its only protein powder, naturally contain amino acids including tryptophan.
3 answers • 29 Aug 2013